Drug interactions between Depakote and risperidone
|Depakote (divalproex sodium)|
Interactions between your drugs
risperiDONE divalproex sodium
Applies to: risperidone and Depakote (divalproex sodium)
Using divalproex sodium together with risperiDONE can alter the effects divalproex sodium. This can cause drowsiness, dizziness, lightheadedness, and confusion. If your doctor prescribes these medications together, you may need a dose adjustment or special tests to safely take both medications. Avoid driving until you know how the medications will affect you. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: risperidone
RisperiDONE oral solution should not be mixed with tea or cola. It may be taken with water, coffee, orange juice, or low-fat milk. You should avoid the use of alcohol while being treated with risperiDONE. Alcohol can increase the nervous system side effects of risperiDONE such as dizziness, drowsiness, and difficulty concentrating. Some people may also experience impairment in thinking and judgment. Talk to your doctor or pharmacist if you have any questions or concerns.
divalproex sodium food
Applies to: Depakote (divalproex sodium)
Alcohol can increase the nervous system side effects of divalproex sodium such as dizziness, drowsiness, and difficulty concentrating. Some people may also experience impairment in thinking and judgment. You should avoid or limit the use of alcohol while being treated with divalproex sodium. Do not use more than the recommended dose of divalproex sodium, and avoid activities requiring mental alertness such as driving or operating hazardous machinery until you know how the medication affects you. Talk to your doctor or pharmacist if you have any questions or concerns.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.